Communications in Mathematical Sciences

Volume 10 (2012)

Number 2

Multi-valued solutions to Hessian quotient equations

Pages: 717 – 733

DOI: http://dx.doi.org/10.4310/CMS.2012.v10.n2.a14

Author

Limei Dai (School of Mathematics and Information Science, Weifang University, Weifang, China)

Abstract

In this paper, we first use the Perron method to prove the existence of bounded multivalued viscosity solutions to Hessian quotient equations. Then we get the existence of multi-valued solutions with asymptotic behavior at infinity and infinitely valued solutions to Hessian quotient equations.

Keywords

Hessian quotient equations, multi-valued solutions, viscosity solutions

2010 Mathematics Subject Classification

35A01, 35D40, 35J25, 35J60

Full Text (PDF format)